[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: New Danger in Common Diabetes Drug



If I'm not mistaken, this is another version of the same article
that was just posted recently on DKA and bicarb (which was
erroneous - they were clearly talking about DKA yet kept using
terms like 'low blood sugar', etc, but they've since corrected
it, or at least some of the versions.) 

someone said:
Just thought some of you would be interested in this article:

New Danger in Common Diabetes Drug - Brain swelling a
complication
for kids
<a HREF="
http://www.healthscout.com/cgi-bin/WebObjects/Af?ap=55&id=107550
">
Read Article</a>
http://www.healthscout.com/cgi-bin/WebObjects/Af?ap=55&id=107550
-- 
Take care, Kerri, alulitsuti (mother of many children) & the
little guy due 3/10/01 
http://www.geocities.com/southard8/photos.html  
"There is a special magic and holiness about the girl and woman.
They are the bringers of life to the people, and the teachers of
the little children." - Sweet Medicine, Cheyenne
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml